# SDR RAIA00806015

- Difficulty date: June 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 7945 - SGF - RT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE CLEANED AND RESEATED THE EMERGENCY LIGHT CONNECTOR.  OPERATIONAL CHECKED GOOD.  (S)
